# SDR SWAA2021092708218

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT BS 927+15,  BL 0, WL 306.5 ON SKIN UNDER DORSAL FIN.  REMOVED THE FASTENER IAW SRM 51-40-02.  REMOVED CORROSION AND PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS, CORROSION WAS REMOVED IAW SRM 51-10-02 PARAGRAPH 15.A.6.A. NO ADDITIONAL DAMAGE NOTED.  HFEC INSPECTED SKIN BLENDOUT  IAW NDTM P6; 51-00-00 PROC 23. NO DISCREPANCIES NOTED.   INSPECTED OPEN HOLE IAW NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED.   UT INSPECTED SKIN BLENDOUT IAW NDTM P4; 51-00-00 PROC 2.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1 FIG D.  INSTALLED THE FASTENER ACCOMPLISHED IAW EA 21-153-02635-WIP1.
